# SDR AU990517

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airtrc AT502
- Engine: Pwa PT6A15AG
- Propeller: Hartzl HCB3TN3
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILIZER NOSE RIBS CRACKED AT THE FORWARD EDGE ALONG THE FLANGE RADIUS.
